# SDR UALA2010100403675

- Difficulty date: October 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 56,265 hours, 19,964 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DOES NOT FULLY LOCK INTO FITTING.  ADJUSTED ESCAPE SLIDE RELEASE CABLE IAW MM ON NR C7145K BY NR308039 AND INSPECTED BY LC81.
